# SDR AALA20010771

- Difficulty date: April 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 68 - EN ROUTE DFW-MIA - DETECTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATE.  AIR INTERRUPTED, RETURNED DFW AND LANDED WITHOUT INCIDENT.  RE-SECURED CLAMP AT FORWARD SIDE OF PACK COOLING SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
